I have been taking Propranolol Hydrochloride 80mg tabs for the symptoms of over active thyroid for the last few months. Having had Radioactive iodene over a month ago my thyroid level is now normal. However when I stop taking the propranolol after about 24 hours I have a severe headache and I am very aware of my heart beat and i feel very lethargic. Could this be withdrawl from the drug?
Person's Gender: Female
Person's Age: 55
I have tried starting the drug again and the sytmptoms disappear, then when I stop they return. I have not tried longer than 72 hours without the drug.
I will be glad to help you find an answer. Please give me a minute to research your question.
Yes, these symptoms could very well be associated with Di
Yes, these symptoms could very well be associated with stopping propranolol.
This medication should not be stopped abruptly. You need to consult with your physician with regard how to gradually taper (reduce) the dose of this medication.
If you are not satisfied or have any additional questions, please click Reply or Continue Conversation prior to accepting to allow me to answer further. A new system has been implemented and low ratings reflect negatively on the expert. Please also remember you are rating my answer alone and not the website.
Thank you for the opportunity to answer your question this morning.
Feel free to ask any other questions you may have.
Hello, I am a customer service representative posting on behalf of the customer who is unable to view the chat. Please click on the 'Switch to Q&A' link at the top of the page to change the format of the page from Live Chat to Q&A so that the customer can access your reply and also please repost your reply as a new answer or info request. Thank you.
Educator with hospital and retail experience.
Our chat has ended, but you can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information. What happens now? If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.
I am switching to the Question and Answer mode per the request by the Customer Service representative. I am sorry you are experiencing trouble with website. My answer to your question appears above. Please use the scroll bar on the right to move the screen up. Also, please remember, you are rating my answer and not the website.'
Thank you for the opportunity to serve you. If you have any additonal questions or require clarification, please ask PRIOR to rating. An new system has been implemented and low ratings adversly impact the expert in additon to not providing compensation.
Are there any other questions you would like answered?